# SDR SWAA114235

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 41,284 hours, 23,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 285A16003
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG GEAR EXTENSION ILLUMINATED ON OVERHEAD PANEL.  RECYCLED GEAR AND GOT NORMAL INDICATIONS.  FOUND BROKEN WIRE ON AIRCRAFT HARNESS SIDE OF FEED CONNECTOR.  REMOVED AND REPLACED DOWNLOCK PROXIMITY SWITCH PER MM.
